Volume 83 - 2020 - Fasc.1 - Case reports
Capsule endoscopy : diagnosis of intestinal localisation of systemic follicular B-cell non-Hodgkin lymphoma
We report the case of a 58 year old man with occult obscure gastro-intestinal bleeding (OGIB) without other significant symptoms, in which systemic localisation of follicular B-cell non-Hodgkin lymphoma was discovered trough capsule endoscopy.
This case reflects the clinical significance of performing capsule endoscopy in patients with OGIB. (Acta gastroenterol. belg., 2020, 83, 73-75).
Enteropathy-associated T-cell Lymphoma (EATL) with intracranial metastasis : a rare and dismal condition
Background : Enteropathy-associated T-cell lymphoma (EATL) is a rare type of gastrointestinal non-Hodgkin’s Lymphoma. EATL with intracranial metastasis is even rarer. We report a case of
EATL with intracranial metastasis.
Case Presentation : A 36-years old man presented with five weeks history of intractable diarrhea. Colonoscopy was normal, but abdominal computed tomography (CT) scan revealed mural
thickening at duodenojejunal junction, and subsequent jejunofiberoscopy showed a circumferential ulceration at the jejunum. Histo-immunopathology confirmed the diagnosis of enteropathyassociated
T-cell lymphoma (EATL) type II. His disease course proved to be aggressive and refractory to standard front-line chemotherapy, and eventually progressed through second-line salvage regimen with CNS and intracranial involvement. He died nine months after the initial diagnosis.
Conclusion : EATL with brain metastasis is a very rare occurrence with dismal prognosis. (Acta gastroenterol. belg., 2020, 83, 77-80).
Inflammatory hepatocellular adenoma, focal nodular hyperplasia and hepatic granulomas in one single patient : possible physiopathologic explanations
We report the case of a hepatocellular adenoma associated with focal nodular hyperplasia and hepatic granulomas in a 30-yearsold woman. This association has rarely been described before
but might be explained by underlying common pathophysiologic mechanisms. In this manuscript possible links between the three entities are discussed. (Acta gastroenterol. belg., 2020, 83, 83-85).
Azathioprine induced pancreatitis, polyarthritis and panniculitis (PPP) syndrome in a patient with Crohn’s disease
Azathioprine and 6-mercaptopurine have been widely used for maintenance of remission in patients with inflammatory bowel disease. The use of thiopurines is associated with multiple adverse effects including dose dependent cytopenias or idiosyncratic reaction. We report about a case of azathioprine related pancreatitis associated with polyarthralgia and panniculitis. Pancreatitis, polyarthritis and panniculitis (PPP) syndrome is an uncommon phenomenon which may accompany a number of pancreatic diseases including acute or chronic pancreatitis or pancreatic malignancy. To the best of our knowledge, this is the first report of Azathioprine related PPP syndrome. (Acta gastroenterol. belg., 2020, 83, 87-89).